Painkiller warning: 2 signs on the toilet that could signal kidney problem – call a doctor

Date:

Share post:


“Applying ibuprofen to your skin can sometimes cause your skin to become more sensitive than normal to sunlight. Speak to your doctor if this is a problem.”

If you have been taking ibuprofen in tablet form for a long time it can lead to more permanent damage.

“Ibuprofen can cause ulcers in your stomach or gut, especially if you take it by mouth for a long time or in big doses,” the NHS adds.

“If you need to take it for a long time your doctor may also prescribe a medicine to help protect your stomach.”



LEAVE A REPLY

Please enter your comment!
Please enter your name here

spot_img

Related articles

Gary Neville backs up Graeme Souness as FIFA slammed 'senseless' over Japan World Cup goal

We'll be bringing you the very latest updates, pictures and video on this breaking news story.For the...

Buddhist temple left without monks after all its holy men failed drug tests

A Buddhist temple has been left without monks after all its holy men failed drug tests. As...

Archaeology breakthrough as stunning evidence of 2,000-year-old Iron Age feast unveiled

Archaeologists have made a spectacular discovery after unearthing evidence of a 2,000y ear-old feast from the Iron...

I'm A Celebrity fans hit out as coming out show delayed: 'Get the football off my TV!'

Julie added: "@ITV @itvstudios Is ITV having a laugh? The football is finished. It’s 9.15 and #ImACelebrity...